# SDR 96ZZZX3767

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2011W
- Make and model: Beech V35
- Aircraft serial: D7989
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Fuel Selector
- Part number: 45920036
- Condition: O-Ring Defective
- Location: Rt Tank Feed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SELECTOR O-RING FOR THE RIGHT TANK FEED WAS RAISED BETWEEN THE SELECTOR BODY AND PLATE ALLOWING CONTINUOUS FEED OF FUEL FROM THE RIGHT TANK.  THE FUEL SELECTOR WAS NOT DETERMINED TO BE A FACTOR IN THIS ACCIDENT.
